Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A weighted $L^{2}$ estimate for the commutator
of the Bochner-Riesz operator


Authors: Guoen Hu and Shanzhen Lu
Journal: Proc. Amer. Math. Soc. 125 (1997), 2867-2873
MSC (1991): Primary 42B15
DOI: https://doi.org/10.1090/S0002-9939-97-03882-3
MathSciNet review: 1396980
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A weighted $L^{2}$ estimate with power weights is established for the maximal operator associated with the commutator of the Bochner-Riesz operator. An application of this weighted estimate is also given.


References [Enhancements On Off] (What's this?)

  • [1] J. Alvarez, R. J. Bagby, D. S. Kurtz and C. Pérez, Weighted estimates for commutators of linear operators, Studia Math. 104 (1993), 195-209. MR 94k:47044
  • [2] J. Bergh and J. Löfström, Interpolation Spaces, an Introduction, Springer-Verlag, New York, 1976. MR 58:2349
  • [3] A. Carbery, J. L. Rubio de Francia and L.Vega, Almost everywhere summability of Fourier integrals, J. London Math. Soc. 38 (1988), 513-524. MR 90e:42033
  • [4] A. Cordoba, The Kakeya maximal function and the spherical summation multiplier, Amer. J. Math. 99 (1977), 1-22. MR 56:6259
  • [5] J. Garcia-Cuerva, E. Harboure, C. Segovia and J. L. Torre, Weighted norm inequalities for commutators of strongly singular integrals, Indiana Univ. Math. J. 40 (1991), 1397-1420. MR 93f:42031
  • [6] G. Hu and S. Lu, The commutator of the Bochner-Riesz operator, T$\hat {o}$hoku Math. J. 48 (1996), 259-266. CMP 96:12
  • [7] G. Hu and S. Lu, The maximal operator associated with the commutator of the Bochner-Riesz operator, Beijing Math. 2:1 (1996), 96-106.
  • [8] X. Shi and Q. Sun, Weighted norm inequalities for Bochner-Riesz operators and singular integral operators, Proc. Amer. Math. Soc. 116 (1992), 665-673. MR 93a:42009
  • [9] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonolity and Oscillatory Integrals, Princeton Univ. Press, Princeton, New Jersey, 1993. MR 95c:42002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15

Retrieve articles in all journals with MSC (1991): 42B15


Additional Information

Guoen Hu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Address at time of publication: Department of Mathematics, Institute of Information Engineering, Box 1001-47, Zhengzhou, Henan, 450002, People’s Republic of China

Shanzhen Lu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-97-03882-3
Keywords: Weighted $L^{2}$ estimate, commutator, Bochner-Riesz operator, maximal operator
Received by editor(s): December 1, 1995
Received by editor(s) in revised form: April 1, 1996
Additional Notes: This work was supported by the NNSF of China.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society